2019
Том 71
№ 8

All Issues

Elnazarov A. A.

Articles: 4
Article (Russian)

Controllability in oscillation dynamical systems

Elnazarov A. A., Ilolov M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2008. - 60, № 2. - pp. 183–191

We consider the problem of controllability in oscillation dynamical systems. A solution of the local control problem is obtained for one class of systems of differential equations. An example of application of the main results is given.

Brief Communications (Russian)

On invariant tori of countable systems of differential equations with delay

Elnazarov A. A., Samoilenko A. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1999. - 51, № 9. - pp. 1292–1295

We obtain conditions for the existence and smoothness of invariant tori of countable systems of differential equations with delay.

Article (Russian)

A method of asymptotic expansion of an m-parameter family of solutions for a quasilinear system of differential equations

Elnazarov A. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1998. - 50, № 3. - pp. 445–450

By using the method of asymptotic expansion of an m-parameter family of solutions, we obtain the asymptotic expansion of solutions of a quasilinear system of differential equations.

Brief Communications (Russian)

A criterion of exponential dichotomy for a countable system of differential equations with quasiperiodic coefficients

Elnazarov A. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 12. - pp. 1717–1722

We establish necesary and sufficient conditions for the exponential diehetemy with matrix projeseters of a countable system of differential equations with quasiperiodic coefficients.